# SDR I5PA2023112975704

- Difficulty date: November 29, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 65,573 hours, 34,156 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 32896961
- Part serial: 2450
- Condition: Faulty
- Location: Lh Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO.: N/A (MX FINDING). ESI - FLIGHT DECK TEMP CONTROL INOP. REPLACED LH PACK LOW LIMIT VALVE.
